# SDR GTIA20130403620

- Difficulty date: April 3, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 24,005 hours, 11,441 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER SHOWS 1350 PSI PRESSURE.  SERVICED L1 DOOR DAMPER TO PRESSURE INDICATED ON AMBIENT TEMP CHART IAW MM.  NO LEAKAGE NOTED.
